# SDR DALA2017042403371

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR THRESHOLD INTERCOSTAL CORRODED AROUND FASTENER HOLES BS 680-700.  BLENDED OUT THE CORROSION IAW SRM 51-10-02. OUT OF LIMITS IAW SRM 53-00-04.  REMOVED DAMAGED FLOOR SUPPORT IAW SRM 51-40-02.  LOCATED & DRILLED IAW DRAWING 143N5400, REV G.  TREATED, PRIMED, AND TOP COATED THE SUPPORT IAW AMM PROCEDURES. INSTALLED THE SUPPORT IAW DRAWING 143N5400, REV G, AND SRM 51-40-02, PARA 4.
